# SDR CA150408009

- Difficulty date: March 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, LT ENG CNTRL FAULT ANNUNCIATOR ILLUMINATED.  CREW ATTEMPTED 4 RESETS & ALL WERE UNSUCCESSFUL.  CREW THEN ELECTED TO DIVERT & ACFT LANDED UNEVENTFULLY.
